Bilgilendirme: Sürüm Güncellemesi ve versiyon yükseltmesi nedeniyle, geçici süreyle zaman zaman kesintiler yaşanabilir ve veri içeriğinde değişkenlikler gözlemlenebilir. Göstereceğiniz anlayış için teşekkür ederiz.
 

On Abstract Fractional Order Telegraph Equation

No Thumbnail Available

Date

2010

Journal Title

Journal ISSN

Volume Title

Publisher

Asme

Open Access Color

OpenAIRE Downloads

OpenAIRE Views

Research Projects

Journal Issue

Abstract

During the last decades, there has been a great deal of interest in fractional differential equations and their applications in various fields of science and engineering. In this paper, we give a new model of the abstract fractional order telegraph equation and we study the existence and uniqueness theorems of the strong and mild solutions as well as the continuation of this solution. To illustrate the obtained results, two examples were analyzed in detail.

Description

Herzallah, Mohamed/0000-0003-3514-3709

Keywords

Integral Equations, Partial Differential Equations, Telegraphy

Turkish CoHE Thesis Center URL

Fields of Science

Citation

Herzallah M.A.E., Baleanu, D. (2010). On abstract fractional order telegraph equation. Journal of Computational and Nonlinear Dynamics, 5(2). http://dx.doi.org/10.1115/1.4000824

WoS Q

Q3

Scopus Q

Q2
OpenCitations Logo
OpenCitations Citation Count
3

Source

Volume

5

Issue

2

Start Page

End Page

PlumX Metrics
Citations

CrossRef : 3

Scopus : 4

Captures

Mendeley Readers : 7

SCOPUS™ Citations

4

checked on Nov 29, 2025

Web of Science™ Citations

3

checked on Nov 29, 2025

Page Views

2

checked on Nov 29, 2025

Google Scholar Logo
Google Scholar™
OpenAlex Logo
OpenAlex FWCI
0.43318744

Sustainable Development Goals

SDG data is not available